The Annals of Mathematical Statistics

Consistency a Posteriori

Robert H. Berk

Full-text: Open access

Abstract

Conditions are given under which a sequence of posterior distributions converges weakly to a degenerate distribution. It is not assumed that the model being used actually governs the data. Exponential models are studied in particular and are shown to be well behaved under mild assumptions. Large-deviation results for $U$-statistics and posterior odds are also given.

Article information

Source
Ann. Math. Statist. Volume 41, Number 3 (1970), 894-906.

Dates
First available: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177696967

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177696967

Mathematical Reviews number (MathSciNet)
MR266356

Zentralblatt MATH identifier
0214.45703

Citation

Berk, Robert H. Consistency a Posteriori. The Annals of Mathematical Statistics 41 (1970), no. 3, 894--906. doi:10.1214/aoms/1177696967. http://projecteuclid.org/euclid.aoms/1177696967.


Export citation